# SDR 2003FA0000726

- Difficulty date: June 19, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N862AF
- Make and model: Grob G 120A
- Aircraft serial: 85002
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part serial: 038
- Condition: Intermittent
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT GEAR LIGHT FLICKERED IN FLIGHT.  ON FURTHER INVESTIGATION WE BELIEVE WE HAD AN INTERMITTENT LIGHT INSIDE THE GEAR HANDLE.  NO PROBABLE CAUSE OR RECOMMENDATION TO PREVENT THIS FROM RECURRING.
